# SDR SWAA012265

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 48,050 hours, 47,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND # 6 SLAT LOWER SKIN CRACKED INBD OF ACTUATOR.                       REPAIRED SLAT PER SRM.
